# SDR DXTAT2PL6D005H3Z5

- Difficulty date: November 3, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 10,033 hours, 6,524 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coupling
- Part number: S3295815
- Condition: Torn
- Location: Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EXPERIENCED A LOSS OF CABIN PRESSURIZATION AT FL400.  SELECTING BLEED AIR TO HP MODE, USING ALTITUDE SELECT AND MANUAL CONTROLLER SELECTION DID NOT CHANGE THE 300-400 FPM CABIN RATE OF CLIMB. THERE WERE NO UNUSUAL SOUNDS AND THE ANTI-ICE WAS OFF.   OPERATOR REPORTS LOSS OF CABIN PRESSURE IN FLIGHT. COMPLIED WITH SB680-21-08. ALL PRESSURIZATION AND OPERATIONAL CHECKS NORMAL. PARTS INSTALLED DUCT COUPLINGS S3295-8-15
